# SDR TRAX200701869

- Difficulty date: December 4, 2007
- Submitted: December 13, 2007
- Operation: Air carrier
- Aircraft: N901EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7616
- Aircraft time: 14,978 hours, 12,546 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Hinge Fitting
- Condition: Cracked
- Location: Escape Hatch
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT HINGE CRACKED ON CREW ESCAPE HATCH.    REMOVED CRACKED RT. HINGE FITTING ON CREW ESCAPE HATCH AND REPLACED WITH NEW SERVICEABLE HINGE FITTING P/N 600-33217-1001 IAW CRJ AMM 20-21-00. PAINTED RT. HINGE FITTING IAW CRJ SRM 51-25-16. REFER TO W/C 50246/2000/0005 FOR OPS CHECK.
